# SDR CALA2025122312313

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N24211
- Make and model: Boeing 737824
- Aircraft serial: 28771
- Aircraft time: 82,464 hours, 30,572 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 35C EMERGENCY EXIT LIGHT INOPERATIVE.   FOUND CONECTOR ON ACFT SIDE BROKEN.  CAPPED WIRES WITH TAPE RECRIMPED TERMINALS AND CONNECTOR SEAT 35C EMERGENCY LIGHT, R&R EMERGENCY LIGHT BATTERY PACK FUSE. SWPM 20-61-11, WDM 33-51-22. OPS CK GOOD.
